RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 3, Pages 370–374 (Mi de9677)  

Partial Differential Equations

A proof of the existence of an infinitely continuable solution of the Cauchy problem for a class of second-order differential equations in the space of complex-analytic functions

M. V. Korovina

Lomonosov Moscow State University

Full text: PDF file (941 kB)

English version:
Differential Equations, 1998, 34:3, 369–373

Bibliographic databases:
UDC: 517.956
Received: 14.10.1997

Citation: M. V. Korovina, “A proof of the existence of an infinitely continuable solution of the Cauchy problem for a class of second-order differential equations in the space of complex-analytic functions”, Differ. Uravn., 34:3 (1998), 370–374; Differ. Equ., 34:3 (1998), 369–373

Citation in format AMSBIB
\Bibitem{Kor98}
\by M.~V.~Korovina
\paper A proof of the existence of an infinitely continuable solution of the Cauchy problem for a class of second-order differential equations in the space of complex-analytic functions
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 3
\pages 370--374
\mathnet{http://mi.mathnet.ru/de9677}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1668210}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 3
\pages 369--373


Linking options:
  • http://mi.mathnet.ru/eng/de9677
  • http://mi.mathnet.ru/eng/de/v34/i3/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020